# SDR JJBA20190614012

- Difficulty date: June 14, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 34,013 hours, 22,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON LH CABIN ESCAPE HATCH INOPERATIVE. R&R EXIT SIGN ON LH CABIN ESCAPE HATCH. OPS CHECK SAT.
